Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Reliability analysis of shuffle-exchange network systems
Author: Gunawan, I.
Citation: Reliability Engineering & System Safety, 2008; 93(2):271-276
Publisher: Elsevier
Issue Date: 2008
ISSN: 0951-8320
Statement of
Indra Gunawan
Abstract: Abstract not available
Keywords: Interconnection; Multistage; Networks; Reliability; Fault tolerant; Shuffle exchange; Stages; Switching elements
Rights: © 2007 Elsevier Ltd. All rights reserved.
RMID: 0030042062
DOI: 10.1016/j.ress.2006.10.027
Appears in Collections:Entrepreneurship, Commercialisation, and Innovation Centre publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.